# SDR 2011FA0000804

- Difficulty date: December 9, 2011
- Submitted: December 27, 2011
- Operation: General aviation
- Aircraft: N402XT
- Make and model: Beech 400A
- Aircraft serial: RK274
- Engine: Wilint FJ443A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Rt Engine
- Part time: 267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 200 HR A INSPECTION ON THE RT ENGINE OF ACFT, THE MAGNETIC CHIP COLLECTORS WERE REMOVED FROM THE GEAR BOX AND OIL TANK.  METAL PARTICLES WERE FOUND ON BOTH COLLECTORS.  OIL SOAP SAMPLES WERE SENT TO FOR EVALUATION.  THE OIL FILTER ANALYSIS REPORT SHOWS HIGH IRON DEBRIS CONTENT.  THE MAJOR SOURCES OF THE IRON ARE FROM M50 AND SAE 52100.  THIS INDICATES BEARING ISSUES HAVE DEVELOPED WHICH REQUIRE THE ENGINE TO BE REMOVED AND RETURNED TO REPAIR STATION.
